Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Constructive reflexivity of a uniformly convex Banach space

Author: Hajime Ishihara
Journal: Proc. Amer. Math. Soc. 104 (1988), 735-740
MSC: Primary 46R05; Secondary 03F65, 46B10
MathSciNet review: 964849
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider a question about reflexivity of a Banach space within the framework of Bishop's constructive mathematics and we give a partially affirmative answer to the question set by Bishop: "Is every uniformly convex Banach space reflexive?".

References [Enhancements On Off] (What's this?)

  • [1] Errett Bishop, Foundations of constructive analysis, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1967. MR 0221878
  • [2] Errett Bishop and Douglas Bridges, Constructive analysis, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 279, Springer-Verlag, Berlin, 1985. MR 804042
  • [3] Douglas S. Bridges, Constructive functional analysis, Research Notes in Mathematics, vol. 28, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. MR 521982
  • [4] Douglas Bridges and Fred Richman, Varieties of constructive mathematics, London Mathematical Society Lecture Note Series, vol. 97, Cambridge University Press, Cambridge, 1987. MR 890955
  • [5] H. Ishihara, On the constructive Hahn-Banach theorem, submitted.
  • [6] Ronald Larsen, Functional analysis: an introduction, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, No. 15. MR 0461069
  • [7] K. Yoshida, Functional analysis, Springer-Verlag, Berlin, 1968.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46R05, 03F65, 46B10

Retrieve articles in all journals with MSC: 46R05, 03F65, 46B10

Additional Information

Keywords: Reflexive, uniformly convex, constructive
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society